# SDR MALA110040

- Difficulty date: February 26, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- Aircraft time: 26,280 hours, 29,006 cycles
- Engine: Ge CT79B
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, LANDING GEAR WOULD NOT STOW.  TRANSIT LIGHT REMAINED ILLUMINATED.  EMERGENCY NON NORMAL RAN.  PROBLEM REMAINED.  AFTER DISCUSSING WITH MX CONTROL AND DISPATCH, THE DECISION WAS MADE TO RETURN TO DEPARTURE.  THE FLIGHT LANDED WITHOUT INCIDENT.  INSPECT ACFT GEAR IAW TASK CARD : 3260-301.  NO ACCUMULATION OF DEBRIS OR ICE OR SLUSH FOUND.  ACFT HAS BEEN INSPECTED AND FOUND TO BE "SAFE FOR FERRY" FOR TROUBLESHOOTING.  UNABLE TO DUPLICATE DISC.  REPLACED GEAR CONTROL UNIT PN D494-12-001 IAW AMM CH 32-31-05-02 FOR FUTURE TROUBLESHOOTING, SN OFF 083/01-98, SN ON  672/05-98.  OPS CHECK GOOD.
